Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Weighted norm inequalities for the Hardy-Littlewood maximal operator on spaces of homogeneous type


Authors: Hugo Aimar and Roberto A. Macías
Journal: Proc. Amer. Math. Soc. 91 (1984), 213-216
MSC: Primary 42B25
DOI: https://doi.org/10.1090/S0002-9939-1984-0740173-5
MathSciNet review: 740173
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to give an adequate Calderón-Zygmund type lemma in order to extend to the general setting of spaces of homogeneous type the $ {A_p}$ weighted $ {L^p}$ boundedness for the Hardy-Littlewood maximal operator given by M. Christ and R. Fefferman.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0740173-5
Keywords: Maximal functions, weights, spaces of homogeneous type
Article copyright: © Copyright 1984 American Mathematical Society